Aug 6, 2010
Hello......I have been on Atripla for 2 years and the only side effect I seem to have is the dreaming. Lately they have become constant. I go to sleep with no problem but then when the med kicks in about 2 hours later I start to dream and the dreams continue for the rest of the night. Its like I am almost awake watching myself dream. I took Trazadone for 3 days but that didn't help the constant dreaming. Is there a time period which I should take the Trazadone b/4 it starts to work or do you have any other suggestions on how I can control the dreaming. Thank you.
Response from Dr. Henry
Trazodone won't consistently improve dreaming problems likely due to the efavirenz in the Atripla. If available one might consider a trial on a different HIV regimen (ie substitute raltegravir, nevirapine, or a boosted PI for the efavirenz) so see how the dreams/sleep are impacted if they are bothering you to a significant degree. KH
had same side effects with this PEP combo
vomiting after taking daily threatment
- Does Accutane Blood Work Check For Hepatitis?
- What Is Hiv's Affect On Cbc?
- How Soon Do Hiv Symptoms Appear After Infection?
- It Is Rare For An Hiv Negative Man To Get Hiv From Vaginal Sex
- Getting Hiv Through Fingering With A Cut On Finger
- When They Do The Hiv Blood Test Do They Also Check For Herpes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.